Almost Automorphic Solutions to Abstract Fractional Differential Equations
© Hui-Sheng Ding et al. 2010
Received: 24 October 2009
Accepted: 12 January 2010
Published: 2 March 2010
A new and general existence and uniqueness theorem of almost automorphic solutions is obtained for the semilinear fractional differential equation , in complex Banach spaces, with Stepanov-like almost automorphic coefficients. Moreover, an application to a fractional relaxation-oscillation equation is given.
In this paper, we investigate the existence and uniqueness of almost automorphic solutions to the following semilinear abstract fractional differential equation:
where , is a sectorial operator of type in a Banach space , and is Stepanov-like almost automorphic in satisfying some kind of Lipschitz conditions in . In addition, the fractional derivative is understood in the Riemann-Liouville's sense.
Recently, fractional differential equations have attracted more and more attentions (cf. [1–8] and references therein). On the other hand, the Stepanov-like almost automorphic problems have been studied by many authors (cf., e.g., [9, 10] and references therein). Stimulated by these works, in this paper, we study the almost automorphy of solutions to the fractional differential equation (1.1) with Stepanov-like almost automorphic coefficients. A new and general existence and uniqueness theorem of almost automorphic solutions to the equation is established. Moreover, an application to fractional relaxation-oscillation equation is given to illustrate the abstract result.
Throughout this paper, we denote by the set of positive integers, by the set of real numbers, and by a complex Banach space. In addition, we assume if there is no special statement. Next, let us recall some definitions of almost automorphic functions and Stepanov-like almost automorphic functions (for more details, see, e.g., [9–11]).
2. Almost Automorphic Solution
Recently, in , Cuesta proved that if is sectorial operator for some ( ), , and , then there exits such that
In addition, by , we have the following definition.
For the case of , the conclusion of Lemma 2.2 was given in [1, Lemma ].
The following theorem will play a key role in the proof of our existence and uniqueness theorem.
Theorem 2.4 (see ).
Now, we are ready to present the existence and uniqueness theorem of almost automorphic solutions to (1.1).
At last, we give an application to illustrate the abstract result.
by using Theorem 2.6. On the other hand, it is interesting to note that one can use Theorem 2.5 to obtain the existence in many cases under this restriction.
The authors are grateful to the referee for valuable suggestions and comments, which improved the quality of this paper. H. Ding acknowledges the support from the NSF of China, the NSF of Jiangxi Province of China (2008GQS0057), and the Youth Foundation of Jiangxi Provincial Education Department(GJJ09456). J. Liang and T. Xiao acknowledge the support from the NSF of China (10771202), the Research Fund for Shanghai Key Laboratory of Modern Applied Mathematics (08DZ2271900), and the Specialized Research Fund for the Doctoral Program of Higher Education of China (2007035805).
- Araya D, Lizama C: Almost automorphic mild solutions to fractional differential equations. Nonlinear Analysis: Theory, Methods & Applications 2008,69(11):3692-3705. 10.1016/j.na.2007.10.004MATHMathSciNetView ArticleGoogle Scholar
- Cuevas C, Lizama C: Almost automorphic solutions to a class of semilinear fractional differential equations. Applied Mathematics Letters 2008,21(12):1315-1319. 10.1016/j.aml.2008.02.001MATHMathSciNetView ArticleGoogle Scholar
- Cuesta E: Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations. Discrete and Continuous Dynamical Systems 2007, 277-285.Google Scholar
- Lakshmikantham V: Theory of fractional functional differential equations. Nonlinear Analysis: Theory, Methods & Applications 2008,69(10):3337-3343. 10.1016/j.na.2007.09.025MATHMathSciNetView ArticleGoogle Scholar
- Lakshmikantham V, Vatsala AS: Basic theory of fractional differential equations. Nonlinear Analysis: Theory, Methods & Applications 2008,69(8):2677-2682. 10.1016/j.na.2007.08.042MATHMathSciNetView ArticleGoogle Scholar
- Mophou GM, N'Guérékata GM: Existence of the mild solution for some fractional differential equations with nonlocal conditions. Semigroup Forum 2009,79(2):315-322. 10.1007/s00233-008-9117-xMATHMathSciNetView ArticleGoogle Scholar
- Mophou GM, N'Guérékata GM, Valmorina V: Pseudo almost automorphic solutions of a neutral functional fractional differential equations. International Journal of Evolution Equations 2009, 4: 129-139.Google Scholar
- Zhu X-X: A Cauchy problem for abstract fractional differential equations with infinite delay. Communications in Mathematical Analysis 2009,6(1):94-100.MATHMathSciNetGoogle Scholar
- Lee H, Alkahby H, N'Guérékata G: Stepanov-like almost automorphic solutions of semilinear evolution equations with deviated argument. International Journal of Evolution Equations 2008,3(2):217-224.MATHMathSciNetGoogle Scholar
- N'Guérékata GM, Pankov A: Stepanov-like almost automorphic functions and monotone evolution equations. Nonlinear Analysis: Theory, Methods & Applications 2008,68(9):2658-2667. 10.1016/j.na.2007.02.012MATHMathSciNetView ArticleGoogle Scholar
- Ding HS, Liang J, Xiao TJ: Almost automorphic solutions to nonautonomous semilinear evolution equations in Banach spaces. preprint
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.